MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 HYDROSIL GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 HYDROSIL GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER
Model Number 71812
Medical Device Problem Codes Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that patient advised half a box out of previous delivery seemed like it had been crushed in transition.Also stated that the catheters were opened and dried so unable to use.Per follow up information received via ibc on (b)(6) 2021, patient was not able to use the device as they were damaged.
 
Event or Problem Description
It was reported that patient advised half a box out of previous delivery seemed like it had been crushed in transition.Also stated that catheters were opened and dried so unable to use.Per follow-up information received via ibc on 28sep2021, patient was not able to use the device as they were damaged.Per follow-up information received via ibc on 13oct2021, the customer received the catheters already opened and dried.Uncertain if they opened during transit or before.
 
Additional Manufacturer Narrative
The reported event is inconclusive as no sample was returned for evaluation.A potential root cause for this failure could be "machine out of parameters".It was unknown whether the device had met specifications.Based on patient code 2645 the product does not appear to have been used.However, the product is intended to be used for treatment purpose but it was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.The device was not returned.

Brand Name
HYDROSIL GO¿ INTERMITTENT URINARY CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12639886
Report Number1018233-2021-06437
Device Sequence Number17007355
Product Code EZD
UDI-Device Identifier00801741097997
UDI-Public(01)00801741097997
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2024
Device Model Number71812
Device Catalogue Number71812
Device Lot NumberJUFN2620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown